# SDR COMA0660420

- Difficulty date: July 8, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 30,717 hours, 29,047 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5334 - APU LEAKING OIL.  APU MANUALLY SHUTDOWN ON GROUND.  TRANSFERRED APU TO DMI LIST PER 49-10-01-1.
